Sarhosis, V orcid.org/0000-0002-5748-7679, Bagi, K and Bićanić, N (2016) Editorial: “Numerical Modelling of Masonry Structures”. International Journal of Masonry Research and Innovation, 1 (4). pp. 278-281. ISSN 2056-9459
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Editors: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Civil Engineering (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 Dec 2022 16:54 |
Last Modified: | 09 Dec 2022 16:54 |
Published Version: | https://www.inderscience.com/info/inarticletoc.php... |
Status: | Published |
Publisher: | Inderscience |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:164263 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online